# SDR UIEA2021012300106

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,360 hours, 23,640 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE OH LP 1 STATUS MESSAGE.  ON POWER TRANSFER STATUS MESSAGE APPEARED.  PERFORMED AFOLT TEST, IAW B767 M/M 26-10-00 CLEARED.  NO FAULTS NOTED.
